Analytic Functions Related with Mocanu Class

Akhter Rasheed, Saqib Hussain, Muhammad Asad Zaighum, Zahid Shareef

Int. J. Anal. Appl., 16 (6) (2018), 783-792

Various Kinds of Freeness in the Categories of Krasner Hypermodules

Hossein Shojaei, Reza Ameri

Int. J. Anal. Appl., 16 (6) (2018), 793-808

Algebraic Structure of Graph Operations in Terms of Degree Sequences

Vishnu Narayan Mishra, Sadik Delen, Ismail Naci Cangul

Int. J. Anal. Appl., 16 (6) (2018), 809-821

Numerical Solution and Analysis for Acute and Chronic Hepatitis B

Muhammad Farman, Muhammad Farman, Zafar Iqbal, Zafar Iqbal, Aqeel Ahmad, Ali Raza, Ali Raza, Ehsan Ul Haq, Ehsan Ul Haq

Int. J. Anal. Appl., 16 (6) (2018), 842-855

Implicit Summation Formula for 2-Variable Laguerre-Based Poly-Genocchi Polynomials

Waseem A. Khan, Idrees A. Khan, Moin Ahmad

Int. J. Anal. Appl., 16 (6) (2018), 856-867

Integral Inequalities via Generalized Geometrically r-Convex Functions

Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar

Int. J. Anal. Appl., 16 (6) (2018), 868-881

On Integrated and Differentiated C_2-Sequence Spaces

Lakshmi Narayan Mishra, Sukhdev Singh, Vishnu Narayan Mishra

Int. J. Anal. Appl., 16 (6) (2018), 894-903

Fixed Point Results of Rational Type Contractions in b-Metric Spaces

Mian Bahadur Zada, Muhammad Sarwar, Poom Kumam

Int. J. Anal. Appl., 16 (6) (2018), 904-920